This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hello, and thank you to anyone who might be able to help me out.
I am 25 years old and recently my testicles have become cold to the touch and general feelings about my body. I went to my urologist about that and some pains I was having in my penis tip and pubic area as well as my scrotum being a red color.
I had just gotten done being treated for prostatitis will a few weeks of doxycycline. I was also on a testosterone patch since my levels are low. My urologist told me to stop wearing the patch and prescribed me Uroxatral for my pains and whatnot.
It seemed like the Uroxatral was working well while I was on it, but I lost my job and insurance, and $140~ for a month's worth was more than I could afford. So my doc switched me to a generic, doxyzosin meclate. (sp?) It is not working nearly as well. I have been off of Uroxatral for a little over a week now and the coldness has returned as well as the red coloring.
It is really bothersome and I am honestly scared about this. What tests should be ran and what could it possibly be?
(I have no STDs and my prostate feels much better. Was also treated for epididymitis a few months ago)
Update: Called my urologist's office who told me he had never heard of this happening and referred me to the ER. Went to the ER and they did NOTHING for me except feel the testicles and take a urine sample. I am sooo pissed off.
I have pretty much the same symptoms. It all started with my going to urologist with a complaint regarding sensitivity in my testicles. He palpitated my prostate and examined my testes and pronounced me okay. Very soon thereafter I discovered blood in my semen and developed pain in my prostate. Soon after that the coldness occured. I went through 7 weeks of cipro 1gm a day. Toward the end of the treatment the coldness resolved. A week later it was back. Now I am on 500 mg a day of cipro for 90 days. 2 weeks in and I still have coldness every night. I suggest a PSA test with PSA ratios. This test resolves the issue "Prostatitis or cancer?" Sometimes. I am going to request this soon.
I had problems with my prostate. I would get the cold shakes probably because I had protattis. My penis and gentals would feel cold to the touch, I think this was related to inflamation (inflammation) in my prostate and maybe my body. I started taking herbs daily that reduce these problems. 1)Graminacea Flower Pollen Extract 2) Quercetin 3) Beta Sitosterols 4) Olive Leaf Extract for getting rid of viruses and bacteria 5) I just started taking Turmeric for overall inflamation (inflammation). I have almost no problems with my prostate and have no problems with my penis and genitals going cold for over 5 years. It was frustating going to the Urologist and have him tell me that they have never heard of this before. I am glad to find out that it was my bodies' inflamation (inflammation). Eating lots of vegetables is good also. Especially onions and mushrooms. Hope this helps because I was in your positon at one time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.